# SDR SWIA200110501

- Difficulty date: December 30, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 110 hours, 86 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Board
- Part number: 8220287401
- Part serial: GDWP
- Condition: Defective
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

YD2 INOP STATUS MSG CYCLED ON & OFF DURING DESCENT.  REMOVED AND REPLACED BOTH LHP4001 IAW CRJ MM 22-13-03.  OPS CHECKS GOOD.
